Table of Contents
Journal of Discrete Mathematics
Volume 2014 (2014), Article ID 979171, 6 pages
http://dx.doi.org/10.1155/2014/979171
Research Article

On Some Numbers Related to Extremal Combinatorial Sum Problems

Dipartimento di Matematica e Informatica, Università della Calabria, Via Pietro Bucci, 87036 Arcavacata di Rende, Italy

Received 30 October 2013; Accepted 7 January 2014; Published 3 March 2014

Academic Editor: Franck Petit

Copyright © 2014 D. Petrassi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Chiaselotti, “On a problem concerning the weight functions,” European Journal of Combinatorics, vol. 23, no. 1, pp. 15–22, 2002. View at Publisher · View at Google Scholar · View at Scopus
  2. C. Bisi and G. Chiaselotti, “A class of lattices and boolean functions related to the Manickam-Miklos-Singhi Conjecture,” Advances in Geometry, vol. 13, no. 1, pp. 1–27, 2013. View at Google Scholar
  3. G. Chiaselotti, G. Infante, and G. Marino, “New results related to a conjecture of Manickam and Singhi,” European Journal of Combinatorics, vol. 29, no. 2, pp. 361–368, 2008. View at Publisher · View at Google Scholar · View at Scopus
  4. G. Marino and G. Chiaselotti, “A method to count the positive 3-subsets in a set of real numbers with non-negative sum,” European Journal of Combinatorics, vol. 23, no. 5, pp. 619–629, 2002. View at Publisher · View at Google Scholar · View at Scopus
  5. G. Chiaselotti, G. Marino, and C. Nardi, “A minimum problem for finite sets of real numbers with nonnegative sum,” Journal of Applied Mathematics, vol. 2012, Article ID 847958, 15 pages, 2012. View at Publisher · View at Google Scholar
  6. C. Bisi, G. Chiaselotti, and P. A. Oliverio, “Sand piles models of signed partitions with d piles,” ISRN Combinatorics, vol. 2013, Article ID 615703, 7 pages, 2013. View at Publisher · View at Google Scholar
  7. G. Chiaselotti, T. Gentile, G. Marino, and P. A. Oliverio, “Parallel rank of two sandpile models of signed integer partitions,” Journal of Applied Mathematics, vol. 2013, Article ID 292143, 12 pages, 2013. View at Publisher · View at Google Scholar
  8. J. A. Aledo, S. Martínez, F. L. Pelayo, and J. C. Valverde, “Parallel discrete dynamical systems on maxterm and minterm Boolean functions,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 666–671, 2012. View at Publisher · View at Google Scholar · View at Scopus
  9. J. A. Aledo, S. Martínez, and J. C. Valverde, “Parallel dynamical systems over directed dependency graphs,” Applied Mathematics and Computation, vol. 219, no. 3, pp. 1114–1119, 2012. View at Google Scholar
  10. J. A. Aledo, S. Martínez, and J. C. Valverde, “Parallel discrete dynamical systems on independent local functions,” Journal of Computational and Applied Mathematics, vol. 237, no. 1, pp. 335–339. View at Publisher · View at Google Scholar
  11. J. L. G. Guirao, F. L. Pelayo, and J. C. Valverde, “Modeling the dynamics of concurrent computing systems,” Computers and Mathematics with Applications, vol. 61, no. 5, pp. 1402–1406, 2011. View at Publisher · View at Google Scholar · View at Scopus
  12. F. L. Pelayo and J. C. Valverde, “Notes on ‘Modeling the dynamics of concurrent computing systems’,” Computers and Mathematics with Applications, vol. 64, no. 4, pp. 661–663, 2012. View at Publisher · View at Google Scholar · View at Scopus